# SDR DALA2025021001045

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON INNER PAN OF THE AFT EDGE AT FWD CARGO DOOR. SUMMARY OF NRC-00306: AFT EDGE AT FWD CARGO DOOR CRACK ON INNER PAN WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 3 REPAIR 3. (LP #0800119)
